# SDR DALA2015120807456

- Difficulty date: November 27, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS NUMEROUS WORKING/SMOKING FASTENERS IN THE L/E.  REPAIRED VERTICAL STABILIZER BY REMOVING DAMAGED AREA IAW SRM 55-30-01, REPAIR 7.  FABRICATED REPAIR PART AND INSTALLED REPAIR PARTS IAW SRM 55-30-01, REPAIR 7.
